On global Schrödinger kernel estimate and eigenvalue problem

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)69-81
Number of pages13
JournalMathematische Zeitschrift
Volume227
Issue number1
DOIs
Publication statusPublished - 1998 Jan 1

Fingerprint

Kernel Estimate
Schrödinger
Eigenvalue Problem

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Cite this

@article{01e0cd6deeff45d0baf82c6403b24444,
title = "On global Schr{\"o}dinger kernel estimate and eigenvalue problem",
author = "Chen, {Roger R.-C.}",
year = "1998",
month = "1",
day = "1",
doi = "10.1007/PL00004368",
language = "English",
volume = "227",
pages = "69--81",
journal = "Mathematische Zeitschrift",
issn = "0025-5874",
publisher = "Springer New York",
number = "1",

}

On global Schrödinger kernel estimate and eigenvalue problem. / Chen, Roger R.-C.

In: Mathematische Zeitschrift, Vol. 227, No. 1, 01.01.1998, p. 69-81.

Research output: Contribution to journalArticle

TY - JOUR

T1 - On global Schrödinger kernel estimate and eigenvalue problem

AU - Chen, Roger R.-C.

PY - 1998/1/1

Y1 - 1998/1/1

UR - http://www.scopus.com/inward/record.url?scp=0038913722&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0038913722&partnerID=8YFLogxK

U2 - 10.1007/PL00004368

DO - 10.1007/PL00004368

M3 - Article

AN - SCOPUS:0038913722

VL - 227

SP - 69

EP - 81

JO - Mathematische Zeitschrift

JF - Mathematische Zeitschrift

SN - 0025-5874

IS - 1

ER -